MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00004850-200505000-00010

Медицинская библиотека · International clinical psychopharmacology · 2005

The emergence of tics during escitalopram and sertraline treatment.

Altindag Abdurrahman, Yanik Medaim, Asoglu Mehmet

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The selective serotonin reuptake inhibitors (SSRIs) have well-established antidepressant activity and have also demonstrated efficacy in a number of anxiety disorders, including panic disorder. The SSRIs, escitalopram and sertraline, are well-tolerated and movement disorders are rarely associated with their use. We present a case of the emergence of tics associated with escitalopram and sertraline treatment, which might be due to an imbalance in the dopaminergic neurotransmitter system.

Для цитирования: Altindag Abdurrahman, Yanik Medaim, Asoglu Mehmet. The emergence of tics during escitalopram and sertraline treatment.. International clinical psychopharmacology. 2005. DOI: 10.1097/00004850-200505000-00010.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.